MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ORIGEN MINI ICD DR; IMPLANTABLE CARDIOVERTER DEFIBRILLATOR (NON-CRT)

BOSTON SCIENTIFIC CORPORATION ORIGEN MINI ICD DR; IMPLANTABLE CARDIOVERTER DEFIBRILLATOR (NON-CRT)
Model Number D002
Medical Device Problem Codes Over-Sensing (1438); Pacing Problem (1439)
Health Effect - Clinical Code Syncope/Fainting (4411)
Date of Event 07/06/2021
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient experience syncope and pacing inhibition was noted.The patient was hospitalized.Review of the data was requested.The implantable cardioverter defibrillator (icd) remains in service and no additional adverse patient effects were reported.
 
Event or Problem Description
It was reported that the patient experience syncope and pacing inhibition was noted.The patient was hospitalized.Review of the data was requested.The implantable cardioverter defibrillator (icd) remains in service and no additional adverse patient effects were reported.Additional information was received that boston scientific technical services (ts) reviewed the electrogram (egm) strip and noted oversensing of a far-field signal of the atrial pace causing pacing inhibition.Ts noted that the oversensing could not be ruled out as a potential cause of the patient's syncope.Ts further discussed troubleshooting and programming options.The clinic reprogrammed the icd.The icd remains in service and no adverse patient effects were reported.

Brand Name
ORIGEN MINI ICD DR
Common Device Name
IMPLANTABLE CARDIOVERTER DEFIBRILLATOR (NON-CRT)
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
MDR Report Key12618668
Report Number2124215-2021-21202
Device Sequence Number3191742
Product Code LWS
UDI-Device Identifier00802526533747
UDI-Public00802526533747
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
P960040/S306
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/13/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date11/05/2020
Device Model NumberD002
Device Catalogue NumberD002
Device Lot Number117869
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 07/06/2021
Supplement Date Received by Manufacturer07/28/2021
Initial Report FDA Received Date10/12/2021
Supplement Report FDA Received Date10/13/2021
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;